Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

Ninjawife
Newbie

Reged: 07/29/13
Posts: 19
Re: Hair loss and skin rash on stribild.....?
      01/08/14 09:35 PM

I've been on Stribild for a few months now and have had problems with my hair as well. The doctor ran some tests and found that my iron is low. Don't ever be afraid to mention anything to your doctor, everyone is different and something little can clue your doctor into something that is easily corrected.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Hair loss and skin rash on stribild.....? Dadof4 09/16/13 09:02 AM
. * Re: Hair loss and skin rash on stribild.....? riverprincessModerator   01/11/14 04:41 PM
. * Re: Hair loss and skin rash on stribild.....? Gardener   01/09/14 09:32 PM
. * Re: Hair loss and skin rash on stribild.....? Ninjawife   01/08/14 09:35 PM
. * Re: Hair loss and skin rash on stribild.....? SOUTHERN36078   10/04/13 11:31 PM
. * Re: Hair loss and skin rash on stribild.....? Simplicity   10/03/13 05:06 PM
. * Re: Hair loss and skin rash on stribild.....? cybersecretary   09/27/13 08:35 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3009

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3